# SDR QXEA2016100600644

- Difficulty date: October 3, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 36,533 hours, 38,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3335
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING SWITCH NORMAL POSITION LIGHT INOPERATIVE.  REPLACED THE LAMP. CHECKED GOOD. RETURNED TO SERVICE.
